Answered by: Dr Sashini Seeni
So I’ve been noticing that my feet are swelling and numbing more after doing normal activities and that my limbs are more sore. They ache a lot and moving feels very hard sometimes. I also have a habit of waving and stretching my feet to make them feel less sore only for me to experience the joints(? or veins?) pulsating and straining more lately whenever I do it.
I know this may only just be an indication of my weight, but I feel like it’s something more, I guess? I tried to look up some symptoms and came back seeing that this might be a sign of diabetes but I did bloodwork a few weeks ago. Did a brief blood sugar test and they came back normal and don’t experience most of the diabetic symptoms. Though I saw that my cholesterol levels were at risk/concerningly high. Was only told to watch my eating habits and that was the end of it. My thyroid levels are currently in the normal range btw.
I first thought it was because of the antidepressant medication I’m taking but the psych I’m seeing told me otherwise (I forgot why she said it though). But I brought up to her that I gained… 49lbs over 9 months. I was 160lbs in July 2020. During the psych session though I couldn’t help but wonder if she was asking me questions if I experience any symptoms of binge eating disorder. She was questioning me a lot about my eating habits and I was… unsure of what to answer. (Maybe she was trying to ask my depressive habits idk)
I’m just very distraught with myself that I let myself go through a major weight gain again. Back when I was 160lbs I thought I could lose more weight since it’s never been that low before and now I feel like I’ll never reach that point again.
I’m simply wondering if swelling/numbing feet + aching limbs are something of concern. My psych was kind enough to refer me to a dietitian though and I will be seeing that specialist a month from now so I just want to know what to expect. She also told me to get another bloodwork done (regarding my cholesterol levels I think).
19F, 164cm, 96kg. I have hyperthyroidism + MDD/PTSD. Currently under 10mg of carbimazole and inderal. 200mg of seroquel and 45mg of mirtazapene.
Greetings! Thank you for your questions.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. From your complaints, the swelling feet and aching limbs that you’ve experienced might have multifactorial causes, such as:
However, the following answers regarding your current queries are just general descriptions. In order for us to provide you with an accurate choice of treatment and management, we need additional details to explore further into your current complaints. Therefore, we greatly suggest that you refer this to your nearest medical doctor for full examination. You may also click on this link (DoctorOnCall) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.